UGC Approved Journal no 63975(19)
New UGC Peer-Reviewed Rules

ISSN: 2349-5162 | ESTD Year : 2014
Volume 13 | Issue 10 | October 2026

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 13 Issue 10
October-2026
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2610205


Registration ID:
587124

Page Number

c28-c29

Share This Article


Jetir RMS

Title

Formula for Three Complex Numbers in Arithmetic Progression

Abstract

This paper presents a general algebraic identity for three complex numbers in arithmetic progression and investigates its implications for power sums and polynomial equations. Let x,y and z be three complex numbers in arithmetic progression with common difference 'a'. This note establishes a general identity relating the powers of these numbers through the relation xⁿ+yⁿ=zⁿ+K Explicit expressions are obtained for the correction term K for all positive integers 𝑛. The identity follows from the Binomial Theorem and is valid over the field of complex numbers and this also leads to several interesting applications involving power sums, polynomial equations, arithmetic progressions and Diophantine-type problems. The study highlights the algebraic structure underlying the powers of equally spaced complex numbers and suggests avenues for further investigation, including extensions to longer arithmetic progressions and related polynomial identities. Several applications, special cases, and consequences of the identity are presented.

Key Words

Cite This Article

"Formula for Three Complex Numbers in Arithmetic Progression", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.13, Issue 10, page no.c28-c29, October-2026, Available :http://www.jetir.org/papers/JETIR2610205.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Formula for Three Complex Numbers in Arithmetic Progression", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.13, Issue 10, page no. ppc28-c29, October-2026, Available at : http://www.jetir.org/papers/JETIR2610205.pdf

Publication Details

Published Paper ID: JETIR2610205
Registration ID: 587124
Published In: Volume 13 | Issue 10 | Year October-2026
DOI (Digital Object Identifier):
Page No: c28-c29
Country: SRINAGAR, Jammu and Kashmir, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002

Print This Page

Current Call For Paper

Jetir RMS